C.R. Bard, Inc. (BASD) -3006260740 PowerPort M.R.I. Implantable Port, ChronoFlex Single-Lumen, 8F; Port & Catheter, Implanted, Subcutaneous, Intravascular
Back to Search Results |
| Catalog Number |
1808000 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562); Obstruction of Flow (2423); Malposition of Device (2616); Blocked Connection (2888); Material Deformation (2976); Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported through the litigation process that, sometime after the port placement, the catheter allegedly occluded.Additionally, a catheter kink or hairpin turn deformity caused port dysfunction and difficulty accessing the port.The catheter was reported to have been positioned deep and nearly central in the chest with a sharp turn near the subclavian stick site.It was further reported that the port body was positioned excessively deep (almost to the chest wall) with a skewed orientation, resulting in difficulty with access and port dysfunction.Additionally, a catheter fragment allegedly migrated to an unknown location.The patient reportedly experienced pain radiating to the neck and left upper quadrant (luq).However, the current status of the patient was unknown.
Additional Manufacturer Narrative
H11 - b3.The date received by manufacturer has been used for this field.As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.